High Wind, Western Clark/Southern Nye
- When
- August 28, 12:15 PM PST
- Where
- Western Clark/Southern Nye forecast zone
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Mesonet
- Coordinates
- 37.129, -115.743 (the zone’s center; the record gives no point)
An unseasonably strong trough brought gusty winds to the Mojave Desert. One station recorded gusts over 50 knots.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS VEF wrote it up.
An unseasonably strong trough brought gusty winds to the Mojave Desert. One station recorded gusts over 50 knots.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before the first event at Aug 28, 8:11 AM PST, 4 hours 4 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
911 AM PDT SAT AUG 28 2010
.SYNOPSIS...MONSOON MOISTURE WILL CONTINUE TO BE SHUNTED EAST ACROSS
ARIZONA TODAY AS DRIER AIR SPREADS IN FROM THE WEST. AN UNSEASONABLY
STRONG AREA OF LOW PRESSURE MOVING INTO THE WESTERN STATES THIS
WEEKEND WILL LEAD TO WINDY CONDITIONS ALONG WITH MUCH COOLER
TEMPERATURES. THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS OVER THE SOUTHERN SIERRA AND CENTRAL NEVADA SUNDAY.
TEMPERATURES WILL REBOUND BACK TO NORMAL BY THE MIDDLE OF NEXT
WEEK.
&&
.UPDATE...12Z ANALYSIS SHOWED A DEEP TROUGH ALONG THE NORTHWEST
COAST THIS MORNING WITH STRONG SOUTHWEST FLOW OVER THE SOUTHWEST
STATES. H7 UPPER AIR DATA INDICATED 35 KTS AT FLAGSTAFF ALONG WITH A
PIREP NORTHEAST OF LOS ANGLES SHOWING 40 KTS. CONCERN TODAY WILL BE
THE GUSTY SOUTHWEST WINDS AND WILL MAKE NO CHANGE TO THE WIND
ADVISORY. WE ARE ALREADY SEEING A FEW AREAS IN NYE COUNTY REPORTING
GUSTS AROUND 40 MPH. MOISTURE WILL BE ON THE DECREASE IN MOHAVE
COUNTY TODAY BUT CAN NOT RULE OUT A SLIGHT CHANCE OF A THUNDERSTORM
DEVELOPING NEAR THE EASTERN COUNTY LINE. AS THE DEEP TROUGH SLIDES
SOUTHEAST INTO THE WESTERN GREAT BASIN SUNDAY...BOTH THE NAM/GFS IN
GOOD AGREEMENT DEPICTING MOISTURE WITH ENOUGH INSTABILITY AND
DYNAMICS UNDER THE COLD POOL FOR A CHANCE OF SHOWERS AND
THUNDERSTORMS IN NORTHERN INYO...ESMERALDA AND THE NORTHERN HALF OF
NYE COUNTY. SYSTEM SWINGS THROUGH EASTERN NEVADA SUNDAY NIGHT WITH
ANY PRECIPITATION CONFINED TO EAST CENTRAL NEVADA. NO UPDATE THIS
MORNING.
&&
.PREV DISCUSSION...
330 AM PDT SAT AUG 28 2010
.SHORT TERM...CONVECTION MOVED EAST OF MOHAVE COUNTY OVERNIGHT AND
DRIER AIR IS PUSHING IN FROM THE WEST AS THE UNSEASONABLY STRONG
TROUGH CAN BE SEEN MOVING INTO NORTHERN CALIFORNIA. LOCALLY GUSTY
WINDS HAVE BEEN OBSERVED EARLY THIS MORNING IN A FEW PLACES AND
WINDS WILL BE THE MAIN WEATHER PROBLEM TODAY. MOST OF THE FORECAST
AREA IS UNDER A WIND ADVISORY THIS AFTERNOON AND EVENING AND THAT
STILL LOOKS PRETTY GOOD WITH WIDESPREAD GUSTS AROUND 40 MPH
EXPECTED. SOME MOISTURE AND INSTABILITY IS STILL FORECAST BY THE
MODELS OVER MOHAVE COUNTY AND KEPT A SLIGHT CHANCE OF THUNDERSTORMS
GOING FOR THIS AFTERNOON. TEMPERATURES WILL START TO COOL A BIT
TODAY WITH NEAR NORMAL TEMPERATURES EXPECTED. THE TROUGH WILL MOVE
INTO NEVADA SUNDAY WITH BREEZY CONDITIONS ACROSS THE SOUTHEAST HALF
OF THE FORECAST AREA...ALTHOUGH WIND SPEEDS WILL BE LESS THAN TODAY.
THE COOLING TREND WILL CONTINUE WITH MOST AREAS DROPPING ANOTHER 5
TO 10 DEGREES FOR HIGH TEMPERATURES COMPARED TO TODAY. WHILE
MOISTURE WILL BE LACKING WITH THIS SYSTEM...THERE SHOULD BE ENOUGH
DYNAMICS AND INSTABILITY FOR A CHANCE OF SHOWERS OR THUNDERSTORMS
ACROSS THE FAR NORTHERN ZONES SUNDAY INTO SUNDAY NIGHT. THE TROUGH
WILL WEAKEN AND MOVE EAST BY MONDAY WITH A DRY WESTERLY FLOW OVER
THE AREA. TEMPERATURES WILL NOT CHANGE MUCH FROM SUNDAY WITH HIGHS 5
TO 10 DEGREES BELOW NORMAL. THE MAIN DIFFERENCE IN THE MODEL
SOLUTIONS THIS MORNING IS THE NAM12 IS A BIT DEEPER WITH THE TROUGH
AND THUS THE MOS GUIDANCE TEMPS FROM THE NAM12 ARE 4-8 DEGREES
COOLER THAN THE GUIDANCE FROM THE GFS ON MONDAY. GENERALLY WENT WITH
A BLEND OF THE TWO MODELS.
.LONG TERM...TUESDAY THROUGH FRIDAY...THE BIG PICTURE HAS HIGH
PRESSURE MOVING FROM THE EASTERN PACIFIC ACROSS THE NORTHERN GREAT
BASIN AND THEN OFF TO THE EAST. THE TROUGH AXIS FROM THE LATE
WEEKEND SYSTEM IS FORECAST TO LINGER OVER THE AREA TUESDAY BUT THEN
QUICKLY GETS ABSORBED INTO THE HIGH THAT CROSSES THE GREAT BASIN.
THE UPPER FLOW TRANSITIONS TO WESTERLY AND REMAINS THAT WAY THROUGH
THE END OF THE WEEK. THE 00Z GFS/ECMWF/GEM AND THE VAST MAJORITY OF
GFS ENSEMBLE MEMBERS ARE DRY THROUGH AT LEAST FRIDAY AND POTENTIALLY
LONGER. BASED ON THE NEW MODELS AND THE PREVIOUS FORECASTER THOUGHTS
ABOUT MODELS SHOWING MORE DRYING...REMOVED WEATHER AND QPF FROM THE
EXTENDED GRIDS AND DECREASED DEWPOINTS AND SKY COVER. MODEL
FORECASTED DEWPOINTS WERE STILL MUCH LOWER BUT DECIDED TO GO WITH A
COMPROMISE BETWEEN WHAT WE HAD IN THE GRIDS AND WHAT THE LATEST
FORECASTS SHOW. TEMPERATURES WERE IN LINE WITH THE LAST COUPLE OF
MEX GUIDANCE PRODUCTS SO ADJUSTMENTS WERE SMALL FOR THE MOST PART.
NO SIGNIFICANT WINDS ARE FORECAST SO DRY CONDITIONS AND A WARMING
TREND ARE EXPECTED WITH TRIPLE DIGITS RETURNING TO SOME AREAS OF THE
LAS VEGAS VALLEY BY MID WEEK.
.AVIATION...FOR MCCARRAN...SOUTH TO SOUTHWEST WINDS OF 10-20 KTS
AND GUSTS OF 20-25 KTS THROUGH LATE THIS MORNING AND THEN INCREASING
TO 20-25 KTS SUSTAINED WITH GUSTS 35-40 KTS IN THE AFTERNOON AND
EARLY EVENING. OTHERWISE CLEAR AND DRY CONDITIONS ARE FORECAST.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...GUSTY SOUTH TO SOUTHWEST WINDS THROUGH LATE THIS
MORNING THEN INCREASING TO 20-30 KTS WITH GUSTS FROM 35-45 KTS THIS
AFTERNOON AND INTO EARLY EVENING. LOCAL AREAS OF BLDU ARE POSSIBLE
ESPECIALLY NEAR DRY LAKE BEDS. ISOLATED THUNDERSTORMS ARE POSSIBLE
IN MOHAVE COUNTY THIS AFTERNOON BUT OTHERWISE CLEAR AND DRY
CONDITIONS ARE FORECAST.
&&
.FIRE WEATHER...DRY AIR WILL MOVE INTO MOST OF THE AREA TODAY AHEAD
OF AN UNSEASONABLY STRONG TROUGH MOVING INTO NORTHERN CALIFORNIA.
MUCH OF THE AREA WILL SEE RELATIVE HUMIDITY DROPPING BELOW 15
PERCENT THIS AFTERNOON BUT IT STILL LOOKS AS THOUGH MUCH OF MOHAVE
COUNTY WILL STAY MORE MOIST. WINDS GUSTING BETWEEN 35 AND 45 MPH CAN
BE EXPECTED THIS AFTERNOON AND EARLY EVENING. THE ONLY CHANGE MADE
TO THE RED FLAG WARNING WAS TO ADD THE COLORADO RIVER ZONES AS IT
LOOKS LIKE THE DRY AIR WILL PUSH THAT FAR EAST.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...RED FLAG WARNING FROM 11 AM THIS MORNING TO 9 PM PDT THIS
EVENING FOR NVZ460>466.
WIND ADVISORY FROM NOON TODAY TO 9 PM PDT THIS EVENING FOR
NVZ014>022.
AZ...RED FLAG WARNING FROM 11 AM THIS MORNING TO 9 PM MST THIS
EVENING FOR AZZ101.
WIND ADVISORY FROM NOON TODAY TO 9 PM MST THIS EVENING FOR
AZZ001-003-036.
CA...RED FLAG WARNING FROM 11 AM THIS MORNING TO 9 PM PDT THIS
EVENING FOR CAZ229.
WIND ADVISORY FROM NOON TODAY TO 9 PM PDT THIS EVENING FOR
CAZ522.
WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING
FOR CAZ523-524.
&&
PIERCE/HARRISON/SALMEN
HTTP://WEATHER.GOV/LASVEGASHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 430 AM PDT SAT AUG 28 2010 AZZ001>003-036-CAZ519>527-NVZ014>022-290600- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 430 AM PDT SAT AUG 28 2010 /430 AM MST SAT AUG 28 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM WILL MOVE INTO NORTHERN CALIFORNIA TODAY GENERATING GUSTY WINDS OVER THE REGION. WIDESPREAD WIND GUSTS AROUND 40 MPH ARE EXPECTED OVER MOST OF THE AREA. A WIND ADVISORY IS IN EFFECT THIS AFTERNOON AND EVENING FOR ALL OF SOUTHERN NEVADA...MOST OF MOHAVE COUNTY AND FOR DEATH VALLEY NATIONAL PARK AND NORTHWEST AND NORTHEAST SAN BERNARDINO COUNTY. A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY IS ALSO IN EFFECT THIS AFTERNOON AND EVENING FOR ALL OF SOUTHERN NEVADA AND ALSO THE LAKE MEAD NATIONAL RECREATION AREA AND COLORADO RIVER VALLEY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER MAINLY EASTERN PORTIONS OF MOHAVE COUNTY THIS AFTERNOON. ANY STORMS THAT FORM WILL BE LESS LIKELY TO PRODUCE SEVERE WEATHER THAN THOSE OF THE PAST COUPLE OF DAYS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER, SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
830 AM PDT SAT AUG 28 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG BULLHEAD CITY 35.15N 114.56W
08/27/2010 MOHAVE AZ LAW ENFORCEMENT
THE BULLHEAD CITY FIRE DEPARTMENT REPORTED SEVERAL
AWNINGS BLEW OFF MOBILE HOMES DUE TO THUNDERSTORM WINDS.
THE TIME OF THIS EVENT IS ESTIMATED.
0800 PM TSTM WND DMG N BULLHEAD CITY (BHCA3) 35.16N 114.56W
08/27/2010 MOHAVE AZ TRAINED SPOTTER
POWER LINES WERE BLOWN DOWN IN BULLHEAD CITY BY WIND
GUSTS ESTIMATED AT 60 KNOTS.
0827 PM HAIL 5 SSW BULLHEAD CITY 35.08N 114.60W
08/27/2010 E1.00 INCH MOHAVE AZ PUBLIC
ONE INCH DIAMETER HAIL WAS REPORTED IN THE WAL-MART
PARKING LOT IN BULLHEAD CITY.
0830 PM FLASH FLOOD 9 SW BIG BEND RAWS 35.03N 114.83W
08/27/2010 SAN BERNARDINO CA TRAINED SPOTTER
US HWY 95 10 MILES SOUTH OF LAUGHLIN CUT-OFF WASHED OUT.
TIME ESTIMATED BASED ON RADAR.
0850 PM FLASH FLOOD 4 SW BULLHEAD CITY 35.12N 114.61W
08/27/2010 MOHAVE AZ TRAINED SPOTTER
THE INTERSECTION OF LAKESIDE AND CLEARWATER WAS FLOODED
OUT, AND OTHER INTERSECTIONS WILL LIKELY BE CLOSED SOON.
0900 PM FLASH FLOOD 3 S BULLHEAD CITY 35.11N 114.57W
08/27/2010 MOHAVE AZ NEWSPAPER
DEBRIS WAS REPORTED ON SILVER CREEK ROAD ON TWO EASTBOUND
LANES RESULTING IN A ROAD CLOSURE. THE TIME OF THIS EVENT
WAS ESTIMATED.
0900 PM FLASH FLOOD 4 SSW BULLHEAD CITY 35.09N 114.60W
08/27/2010 MOHAVE AZ NEWSPAPER
WATER AT A LEAST A FOOT DEEP RESULTED IN THE SWIFTWATER
RESCUE OF FIVE PEOPLE ON RIVERVIEW DRIVE.
0933 PM HAIL 3 SSE HENDERSON 36.00N 114.98W
08/27/2010 E0.88 INCH CLARK NV TRAINED SPOTTER
TWO SPOTTERS IN HENDERSON REPORTED DIME TO NICKEL SIZE
HAIL FELL FOR A SHORT TIME BETWEEN 930 AND 935 PM.
&&
THIS IS AN UPDATED SUMMARY OF EVENTS FROM FRIDAY EVENING'S
THUNDERSTORMS IN THE MOJAVE DESERT INCLUDING LATE REPORTS.
CTS/CM/JJPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
1240 PM PDT SAT AUG 28 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG BULLHEAD CITY 35.15N 114.56W
08/27/2010 MOHAVE AZ LAW ENFORCEMENT
THE BULLHEAD CITY FIRE DEPARTMENT REPORTED SEVERAL
AWNINGS BLEW OFF MOBILE HOMES DUE TO THUNDERSTORM WINDS.
THE TIME OF THIS EVENT IS ESTIMATED.
0800 PM TSTM WND DMG N BULLHEAD CITY (BHCA3) 35.16N 114.56W
08/27/2010 MOHAVE AZ TRAINED SPOTTER
POWER LINES WERE BLOWN DOWN IN BULLHEAD CITY BY WIND
GUSTS ESTIMATED AT 60 KNOTS.
0805 PM TSTM WND GST 5 NE BOULDER CITY 36.03N 114.77W
08/27/2010 E70.00 MPH CLARK NV PARK/FOREST SRVC
THE PARK SERVICE MEASURED A 70 MPH WIND GUST FROM A
THUNDERSTORM AT THE LAS VEGAS BOAT HARBOR ON LAKE MEAD
BEFORE THE ANEMOMETER BROKE. THE TIME OF THIS EVENT IS
ESTIMATED FROM RADAR.
0827 PM HAIL 5 SSW BULLHEAD CITY 35.08N 114.60W
08/27/2010 E1.00 INCH MOHAVE AZ PUBLIC
ONE INCH DIAMETER HAIL WAS REPORTED IN THE WAL-MART
PARKING LOT IN BULLHEAD CITY.
0830 PM FLASH FLOOD 9 SW BIG BEND RAWS 35.03N 114.83W
08/27/2010 SAN BERNARDINO CA TRAINED SPOTTER
US HWY 95 10 MILES SOUTH OF LAUGHLIN CUT-OFF WASHED OUT.
TIME ESTIMATED BASED ON RADAR.
0850 PM FLASH FLOOD 4 SW BULLHEAD CITY 35.12N 114.61W
08/27/2010 MOHAVE AZ TRAINED SPOTTER
THE INTERSECTION OF LAKESIDE AND CLEARWATER WAS FLOODED
OUT, AND OTHER INTERSECTIONS WILL LIKELY BE CLOSED SOON.
0900 PM FLASH FLOOD 3 S BULLHEAD CITY 35.11N 114.57W
08/27/2010 MOHAVE AZ NEWSPAPER
DEBRIS WAS REPORTED ON SILVER CREEK ROAD ON TWO EASTBOUND
LANES RESULTING IN A ROAD CLOSURE. THE TIME OF THIS EVENT
WAS ESTIMATED.
0900 PM FLASH FLOOD 4 SSW BULLHEAD CITY 35.09N 114.60W
08/27/2010 MOHAVE AZ NEWSPAPER
WATER AT A LEAST A FOOT DEEP RESULTED IN THE SWIFTWATER
RESCUE OF FIVE PEOPLE ON RIVERVIEW DRIVE.
0933 PM HAIL 3 SSE HENDERSON 36.00N 114.98W
08/27/2010 E0.88 INCH CLARK NV TRAINED SPOTTER
TWO SPOTTERS IN HENDERSON REPORTED DIME TO NICKEL SIZE
HAIL FELL FOR A SHORT TIME BETWEEN 930 AND 935 PM.
&&
THIS IS AN UPDATED LIST OF EVENTS FROM FRIDAY EVENING'S
THUNDERSTORMS
IN THE MOJAVE DESERT.
CTS/CM/JJPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
1257 PM PDT SAT AUG 28 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG BULLHEAD CITY 35.15N 114.56W
08/27/2010 MOHAVE AZ LAW ENFORCEMENT
THE BULLHEAD CITY FIRE DEPARTMENT REPORTED SEVERAL
AWNINGS BLEW OFF MOBILE HOMES DUE TO THUNDERSTORM WINDS.
THE TIME OF THIS EVENT IS ESTIMATED.
0800 PM TSTM WND DMG N BULLHEAD CITY (BHCA3) 35.16N 114.56W
08/27/2010 MOHAVE AZ TRAINED SPOTTER
POWER LINES WERE BLOWN DOWN IN BULLHEAD CITY BY WIND
GUSTS ESTIMATED AT 60 KNOTS.
0805 PM TSTM WND GST 5 NE BOULDER CITY 36.03N 114.77W
08/27/2010 M70.00 MPH CLARK NV PARK/FOREST SRVC
THE PARK SERVICE MEASURED A 70 MPH WIND GUST FROM A
THUNDERSTORM AT THE LAS VEGAS BOAT HARBOR ON LAKE MEAD
BEFORE THE ANEMOMETER BROKE. THE TIME OF THIS EVENT IS
ESTIMATED FROM RADAR.
0827 PM HAIL 5 SSW BULLHEAD CITY 35.08N 114.60W
08/27/2010 E1.00 INCH MOHAVE AZ PUBLIC
ONE INCH DIAMETER HAIL WAS REPORTED IN THE WAL-MART
PARKING LOT IN BULLHEAD CITY.
0830 PM FLASH FLOOD 9 SW BIG BEND RAWS 35.03N 114.83W
08/27/2010 SAN BERNARDINO CA TRAINED SPOTTER
US HWY 95 10 MILES SOUTH OF LAUGHLIN CUT-OFF WASHED OUT.
TIME ESTIMATED BASED ON RADAR.
0850 PM FLASH FLOOD 4 SW BULLHEAD CITY 35.12N 114.61W
08/27/2010 MOHAVE AZ TRAINED SPOTTER
THE INTERSECTION OF LAKESIDE AND CLEARWATER WAS FLOODED
OUT, AND OTHER INTERSECTIONS WILL LIKELY BE CLOSED SOON.
0900 PM FLASH FLOOD 3 S BULLHEAD CITY 35.11N 114.57W
08/27/2010 MOHAVE AZ NEWSPAPER
DEBRIS WAS REPORTED ON SILVER CREEK ROAD ON TWO EASTBOUND
LANES RESULTING IN A ROAD CLOSURE. THE TIME OF THIS EVENT
WAS ESTIMATED.
0900 PM FLASH FLOOD 4 SSW BULLHEAD CITY 35.09N 114.60W
08/27/2010 MOHAVE AZ NEWSPAPER
WATER AT A LEAST A FOOT DEEP RESULTED IN THE SWIFTWATER
RESCUE OF FIVE PEOPLE ON RIVERVIEW DRIVE.
0933 PM HAIL 3 SSE HENDERSON 36.00N 114.98W
08/27/2010 E0.88 INCH CLARK NV TRAINED SPOTTER
TWO SPOTTERS IN HENDERSON REPORTED DIME TO NICKEL SIZE
HAIL FELL FOR A SHORT TIME BETWEEN 930 AND 935 PM.
&&
CTS/CM/JJPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
106 PM PDT SAT AUG 28 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM NON-TSTM WND GST 3 SSW MERCURY 36.62N 116.02W
08/28/2010 M58.00 MPH NYE NV MESONET
MERCURY A30 MESONET SITE MEASURED A WIND GUST OF 58 MPH
AT AN ELEVATION OF 3304 FEET.
&&
STACHELSKIThe national radar mosaic for the moment the first event began.
1 high wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nevada in 2010Every state in 2010This day in weather historyWarnings in Nevada, August 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 250849.